Erythema multiforme-like eruption from a slimming drug preparation cutaneous adverse drug reaction
作者: Linda TognettiSimonetta GiorginiTorello Lotti
刊名: Indian Dermatology Online Journal, 2011, Vol.2 (2), pp.78-81
来源数据库: Directory of Open Access Journals
DOI: 10.4103/2229-5178.85996
关键词: Erythema multiforme-like eruptionSlimming drug preparationThermogenic pills
原始语种摘要: We report a case of a 34-year-old woman presenting with an erythema multiforme (EM)-like eruption. Lesions developed after a 12-day treatment with a slimming drug preparation (food integrator with thermogenic activity) and a herbal remedy (pilosella tincture). Serological investigations excluded viral or bacterial infections. Patch testing with galenic preparations of both drugs demonstrated sensitization to the slimming drug preparation. According to literature reports and immune-chemical properties, those components that are likely to have triggered the skin eruption are clorazepate dipotassium and theobromine. Their interaction with other two constituents such as pseudoephedrine hydrochloride and dehydrocholic acid may have caused the adverse reaction by means of a summation effect....
全文获取路径: PDF下载  DOAJ  (合作)
分享到:

×
关键词翻译
关键词翻译
  • slimming 减食疗法
  • eruption 喷发
  • preparation 预备
  • reaction 反酌
  • thermogenic 产生热的
  • clorazepate 氯氮
  • adverse 逆的
  • integrator 积分仪
  • hydrochloride 盐酸盐
  • theobromine 可可碱